×

Periodic solutions of asymptotically linear Hamiltonian systems. (English) Zbl 0443.70019


MSC:

70H05 Hamilton’s equations
49S05 Variational principles of physics
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] H. AMANN and E. ZEHNDER: Nontrivial solutions for a class of nonresonance problems and applications to nonlinear differential equations. Annali Scuola Norm. Sup. Pisa, in press. · Zbl 0452.47077
[2] H. AMANN and E. ZEHNDER: Multiple periodic solutions for a class of nonlinear autonomous wave equations. Houston J. Math., in press. · Zbl 0481.35061
[3] G.D. BIRKHOFF: An extension of PoincarĂ©’s last geometric theorem. Acta. Math.,47, (1925), 297-311. · JFM 52.0573.02
[4] D.C. CLARK: A variant of the Lusternik-Schnirelman theory, Indiana Univ. Math. J.,22, (1972), 65-74. · Zbl 0228.58006
[5] C. CONLEY: Isolated invariant sets and the Morse index. A.M.S. Regional Conference Series in Mathem., Nr. 38., 1978 · Zbl 0397.34056
[6] E.R. FADELL and P.H. Rabinowitz: Generalized cohomological index theories for Lie group actions with an application to bifurcation questions for Hamiltonian systems. Inventiones math.,45, (1978), 139-174. · Zbl 0403.57001
[7] J. MOSER: New aspects in the theory of stability of Hamiltonian systems. Comm. Pure and Appl. Math.,11, (1958), 81-114. · Zbl 0082.40801
[8] ?: A fixed point theorem in symplectic geometry. Acta mathematica,141, (1978), 17-34. · Zbl 0382.53035
[9] P. RABINOWITZ: Periodic solutions of Hamiltonian systems. Comm. Pure and Appl. Math.,31, (1978), 157-184. · Zbl 0369.70017
[10] A. WEINSTEIN: Periodic orbits for convex Hamiltonian systems. Ann. of Math.,108, (1978), 507-518 · Zbl 0403.58001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.